# SDR DHL95727002

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 334820
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 ENGINE OIL QTY DROPPED FROM 4 GALLONS TO 1.5 GALLONS WITH OIL TEMPERATURE CLIMBING.  PERFORMED AIR TURNBACK, LANDED WITHOUT INCIDENT.  INSTALLED CAP AND SERVICED OIL.
